# SDR SWAA2023100393945

- Difficulty date: August 25, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UNDER FIXED T/E I/B OF DEFLECTION CONTROL RIB VERTICAL SEAL RETAINER IS CRACKED. 124-014<[01] REMOVED AND REPLACED AT LT WING UNDER FIXED T/E I/B OF DEFLECTION CONTROL RIB VERTICAL SEAL RETAINER REF 51-40-02-0G -0;[02] VERIFIED 1.
